Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online
Ask a Urologist   »  

Foamy urine. High bilirubin levels in urine test. Diagnosed with Gilberts syndrome. Should I be worried?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
foamy urine

I have been experiancing foamy urine for several months most but not all times when I urinate. It is white in colour, usually enough bubbles to cover the entire bowl but not usually any higher and doesn't seem to matter how concentrated my urine is. I've had several urine dipsticks that all appear normal. My last urinalysis was in May and it was normal. All bloodwork has always appeared normal except bilirubin which is always slightly high. (Hepatologist diagnosed Gilberts syndrome)

I am 40 year old male and I take no regular medication but I do take fish oil, vitamin d, taurine 1000mg, magnesium 400mg, coenzyme q10.

I have no other symptoms. Can you please comment. I have a full physical booked for 3 weeks from now.
Posted Sat, 14 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Rajiv goel 5 hours later

Thanks for posting your query.

Stop worrying about the foamy urine.

All your lab tests have been normal and foamy urine can be a normal occurence. Stop worrying about it and stay reassured.

Hope, this answers your query. I will be available for follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor